# SDR SCNA20250609200

- Difficulty date: June 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 70,697 hours, 41,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 95745, NR0004: DAMAGED TRACK ASSY CARGO SPORT IN AFT CARGO AT LBL 17.2 STA 787 - RESOLUTION: REMOVED AND REPLACED CARGO SUPPORT RAIL IN AFT CARGO AT LBL 17.2 FROM STA 727 TO STA 867 IAW B737 SRM 51-40-02.
